INVARIANTS OF OPEN BOOKS OF LINKS OF SURFACE SINGULARITIES


Creative Commons License

Andras Nemethi A. N. , TOSUN M.

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.48, no.1, pp.135-144, 2011 (SCI-Expanded) identifier identifier

Abstract

If M is the link of a complex normal surface singularity, then it carries a canonical contact structure xi(can), which can be identified from the topology of the 3-manifold M. We assume that M is a rational homology sphere. We compute the support genus, the binding number and the norm associated with the open books which support xi(can), provided that we restrict ourselves to the case of (analytic) Milnor open books. In order to do this, we determine monotonity properties of the genus and the Milnor number of all Milnor fibrations in terms of the Lipman cone.